# SDR AALA202401122042

- Difficulty date: January 8, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 16,881 hours, 7,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1048462073NG08
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 23,24,25 EMERGENCY PATH LIGHTING BRACKETS BROKEN AND HANGING LOOSE. **SUPPLEMENTAL REPORT FOR (AALA202401092042): REPLACED BROKEN ASSEMBLY AT 23-25 ABC. PER CMM 25-23-67**(CLOSED).
